Jump to content
Anna

Rivaroxaban/warfarin and hairloss

Recommended Posts

Anna    0

I have recently been transferred from warfarin to Rivaroxaban in order to control my blood due to PSD.  In the last 6 months I have experienced the most horrific hair loss and have currently lost 70% of my hair's density.  I found that I experienced a degree of hairloss from warfarin exposure, but nothing like the hair loss I am currently experiencing.  I have done a somewhat brief online search (before finding this website) and have found that I am not alone in my hair loss.  Has anyone here experienced hairloss from either warfarin or Rivaroxaban?  I'm so upset about this that I am seriously considering stopping my therapy and taking aspirin instead.  If anyone has any experiences or thoughts on the matter, please do let me know.  Anna

Share this post


Link to post
Share on other sites
James    0

Don’t bother with aspirin. Aspirin will not prevent you from getting thrombosis.

Please speak to your doctor before making any changes to your routine medication.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×